# SDR QXEA2018082200302

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 26,890 hours, 28,927 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Multiple
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

GOING THROUGH 90 KTS ON TAKEOFF,  ELEVATOR FEEL, PITCH TRIM, RUDDER CONTROL, SPOILER OTBD, CAUTION LIGHTS ILLUMINATED.  LIGHTS STAYED ON UNTIL ABORTED TAKEOFF THROUGH 60 KTS,  WHERE THEY EXTINGUISHED. NO EXCESSIVE BRAKING OCCURRED DURING ABORTED TAKEOFF. REMOVED FROM SERVICE. INTERROGATED CDS WITH NO CURRENT FAULTS FOUND. FOUND ADU DISCREPANCY, IOP2 AND ADU DISCREPANCY, IOP1 IN FAULT HISTORY.  INSPECTED THE PITOT PROBES IAW AMM 34-11-06-200-801 WITH NO DEFECTS NOTED.  PERFORMED AN OPS TEST OF BOTH ADUS IAW MTC 6341101, OPS TESTED GOOD,  NO FAULTS IN CDS.  PERFORMED OPS TEST OF BOTH IOPS IAW MTC 6314101. OPS TESTED GOOD, NO FAULTS. COMPLIED WITH AN OPS CHECK OF REDUNDANCY BETWEEN THE ADU, AHRS,  AND DISPLAY IAW 34-11-00-710-802 WITH NO DEFECTS. CLEANED PITOT AND STATIC LINES IAW 34-11-00-170-801. OPS TESTED THE FLAPS, TESTED GOOD IAW AMM 27-50-00-710-801, NO FAULTS IN CDS.  AIRCRAFT REMAINS CAT III QUALIFIED.   NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
